# SDR CALA2025070306202

- Difficulty date: June 29, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N44501
- Make and model: Airbus A321-271NX
- Aircraft serial: 11500
- Aircraft time: 4,517 hours, 1,622 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Packing
- Condition: Leaking
- Location: Heat Exchanger
- Part time: 4,517 hours, 1,622 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR R WING LEAK ECAM ON  DEPARTURE.SUSPECT SEAL.  WHILE WORKING TSM 36-22-00-810-841-A LEAK WAS DETECTED AT HEAT EXCHANGER OUTLET TEMPERATURE SENSOR IN NR 2 PYLON. REMOVED AND REPLACED DAMAGED O-RING. INSTALLED SENSOR IAW AMM 36-11-17-400-001-A. PERFORMED FUNCTIONAL CHECK AND LEAK CHECK AT SENSOR IAW TASK 36-22-00-790-802-A. BOTH CHECKS PASSED. PERFORMED ENGINE RUN, RT WING LEAK FAULT OBSERVED. CONTINUED TROUBLESHOOTING. OPENED SEVERAL LEADING EDGE PANELS ANS WING TO BODY FAIRINGS, TO ACCESS DUCTING. FOUND PRECOOLER OUTLET DUCT SHOWING SIGNS OF LEAKAGE.   INSPECTED RT & LT PACK, REPLACED PACKINGS IN PIPES BETWEEN MAIN HEAT EXCHANGER & ACM IAW AMM 21-52-23-400-001-A NO LEAKS. ALSO INSPECTED BLEED AIR DUCKS ON RT WING IAW AMM 36-22-00-790-802-A.  REMOVED PANELS TO FACILITATE MAINTENANCE 621EB, 621CB, 621AB, 622EB, 622CB, 622XB, 622YB, 423DT, 423ET, 423CT, 192E.  R & R BLEED PRESSURE RELIEF VALVE IAW AMM 36-11-52-000-802-A & 36-11-52-400-802-A THROUGH STEP B.
